# SDR YENA2020102700502

- Difficulty date: October 23, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 62,273 hours, 22,250 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 606, FLL-EWR.  DOOR  LEFT EMERGENCY EXIT AFT OVERWING EXIT INTERMITTENT (ECAM DOOR PG OVERWING EXITS OPEN IND--SLIDE IND ON ECAM OK).  ADJUST PROXIMITY SWITCH OF OVERWING AFT LEFT EMERGENCY EXIT DOOR AND PERFORMED OPERATIONAL TEST, IAW AMM 52-71-00, TEST OK AT THIS TIME.  MDDR CLEARED, MX-4 UPDATED, PLACARD REMOVED MCC NOTIFIED.
